MAUDE Adverse Event Report: DEPUY IRELAND ¿ 9616671 GLOBAL UNITE BODY SZ 10 0; SHOULDER HUMERAL STEM/EPIPHYSIS

DEPUY IRELAND ¿ 9616671 GLOBAL UNITE BODY SZ 10 0; SHOULDER HUMERAL STEM/EPIPHYSIS
Catalog Number 110030110
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der stated that the surgeon tried to convert from unite fx to reverse.The proximal body screw was loosened up and body would not release from the unite stem.Then the stem came out when trying to remove the body.They had to put in delta system.
 
Additional Manufacturer Narrative
The device associated with this report was not returned.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL UNITE BODY SZ 10 0
Common Device Name
SHOULDER HUMERAL STEM/EPIPHYSIS
Manufacturer (Section D)
DEPUY IRELAND ¿ 9616671
loughbeg, ringaskiddy co.
cork, munster
EI 
MDR Report Key6743871
Report Number1818910-2017-21795
Device Sequence Number1371440
Product Code HSD
UDI-Device Identifier10603295004394
UDI-Public10603295004394
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K101996
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number110030110
Device Lot Number8266423
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/27/2017
Supplement Date Received by Manufacturer08/22/2017
Initial Report FDA Received Date07/26/2017
Supplement Report FDA Received Date08/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight59